English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Wilson loops in N = 4 supersymmetric Yang-Mills theory from random matrix theory

MPS-Authors
/persons/resource/persons30245

Akemann,  G.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Akemann, G., & Damgaard, P. H. (2002). Wilson loops in N = 4 supersymmetric Yang-Mills theory from random matrix theory. Physics Letters B, 524(3-4), 400-400.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-83E8-D
Abstract
There is no abstract available